# SDR ASAA2019031428616

- Difficulty date: March 14, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 46,201 hours, 13,753 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Link
- Part number: 332U23382
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE START DUCT/VALVE FWD SUPPORT LINK WORN. GROUNDED - YES. REPLACED LINK. REF AMM 80-11-03.
